Notifications
Clear all

Side Effect Of Accutane Or Not?

 
MemberMember
0
(@polarbearmonkey2)

Posted : 08/24/2014 9:43 am

I just wanted to know whether what I'm experiencing is a result of Accutane (been on it 4 weeks now). I keep on getting tight-chested, it might just be the time of year and hay fever (even though I don't get hay fever), but I couldn't think of any other reason I would be getting tight-chested other than Accutane but I looked online and through the hefty wad of paper the doctor gave me and no where does it say tight-chested-ness is a side effect. Has anyone experienced this before?

Quote
MemberMember
20
(@francopld)

Posted : 08/25/2014 3:38 pm

Yeah,i did experienced it on my first weeks.

It went away on it's own.

Quote
MemberMember
2
(@emilylu)

Posted : 08/25/2014 3:44 pm

I have noticed it too. When I take a deep breath it feels as though something is sitting on my chest... It happens randomly though, it's not constant. I don't think it's anything to be worried about.

Quote
MemberMember
31
(@like-moonlight)

Posted : 08/25/2014 5:09 pm

I'd keep an eye on that, it's not a normal side effect. If you don't have seasonal allergies, and you weren't experiencing that prior to starting Accutane, I would bring it up to the dermatologist you are seeing. See if it is anything to be concerned about. I have taken Accutane for 7 months and never experienced anything like that, also have 7 other friends who did an Accutane course and never mentioned anything like that.

Quote
MemberMember
0
(@polarbearmonkey2)

Posted : 08/27/2014 1:50 am

Spoke to my doctor last night on the phone, they say continue with Accutane unless it gets much worse then stop, but it seems to be getting better now so hopefully it'll go

Quote